# SDR FDEA201003180896

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363735
- Condition: Corroded
- Location: Bs 610-620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK LOBE SIDE WALL MAIN CABIN BS 610 - BS 620 RBL 45.  REMOVED CORROSION IB FLANGE IAW SRM 51-10-6.  FOUND TO BE OUT OF LIMITS IAW   SRM 53-10-1, FIG 3 & 53-10-2.   REMOVED SEAT TRACK SECTION SRM 51-30-2. FABRICATED  SEAT TRACK SECTION MATERIAL BAC 1520-792-7178-T6511 PO NR 9006020 DIM: 214" STA 480 - STA 690 AND FABRICATED ANGLE FROM PN NR 1503-100-122 7178T6 DIM: 13" X 1" &  FABRICATED STRAP FROM 7075T6 .250 PO NR 9008114 DIM: 7.5" X 2" IAW SRM 53-10-5 FIG 1 TREATED AND PRIMED AREA & SEAT TRACK IAW SRM 51-10-2.  INSTALLED SEAT TRACK STA 480-STA 690 IAW SRM 53-10-5, FIG 1.
